It is currently Wed Aug 16, 2017 4:11 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
 Post subject: Hi there!
PostPosted: Sat Mar 28, 2015 10:23 am 
Offline
Average Poster
Average Poster

Joined: Fri Mar 27, 2015 1:47 pm
Posts: 7
I am a 33yo female. I am single mother of teen boys. I work full time and fully support us alone. My doc was pain pills until I could no longer get enough to even feel normal. My doctor put me on suboxone 16 mg per day. It's been 5+ years since I have been taking the suboxone but only 8 mg per day before I began tapering down to 2 mg. My last dose was Sunday and today is Saturday so tomorrow will be a week. I have only felt very minor symptoms. I worked every day last week, got my kids to school, worked out 3 nights, homework, all of it. I am about to shower and have a normal day. Could I still be before a peak of withdrawal? I have stayed positive and busy. The only medication I have been taking is clonidine which I am on anyway for sleeping. Any opinions would be appreciated. I am going to push through regardless. If anyone wants to know my reason I quit bupe.... I was just tired of having to take something and making sure I have a dr appt every month. After 5 years it gets old.


Top
 Profile  
 
 Post subject: Re: Hi there!
PostPosted: Sat Mar 28, 2015 1:37 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
It sounds like your withdrawal symptoms are going to be minimal, which is very unusual after jumping from 2mg.

In fact, I would like to make sure that anyone reading this knows that you should expect significant withdrawal symptoms if you jump from 2mg. It is best to taper down to at least .5mg or .25mg if you can. Everyone is different, but you can't expect to have minimal withdrawal symptoms if you jump from 2mg.

Goppygrl, I would say that you may be in the clear in terms of your symptoms getting any worse, since you've been unusually fortunate up until now. Good for you!

After 5 years on sub I hope you've benefited from the stabilizing effect of the medication! Still, it's important that you have plans to work on your recovery. Your addiction will never go away, so it's necessary to have a plan in mind. Have you decided what your recovery plan is going to be? This is especially important for addicts who have spent minimal time on sub, but it's still important for those, like you, who are stopping sub after years of being on it. It's not unusual for addiction to rear up and bite you in the behind when you least expect it, unfortunately.

I hope your withdrawal stays manageable! Even though you're not the typical addict who has a little more trouble with withdrawal symptoms, I hope you stick around and keep us up to date on how you're doing!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject: Re: Hi there!
PostPosted: Sat Mar 28, 2015 9:53 pm 
Offline
Average Poster
Average Poster

Joined: Fri Mar 27, 2015 1:47 pm
Posts: 7
Thank you so much for your reply. I by no means want anyone to try to stop the way I have. I really don't understand why my symptoms have been so bearable for me. I cleaned my house, got showered, we went for dinner, and then shopping today. Never in a million years would I have thought I would be able to do all these things on day six when I stopped or I would of stopped months ago and saved my 250 per month.

I have been going to church that offers counseling. I will continue that. It's very helpful and the people are awesome. I am a full supporter of long term sub use. It helped me more than I can say.

When I took the pills I never had a place that I got them other than my dr and I still wouldn't know how to get any. That and the fact that I don't want to take anything at all. I am tired of having to depend on a substance to feel human. I am ready to go on with my life free of any and all substance.

I am thankful very thankful.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Hi there!
PostPosted: Sun Mar 29, 2015 12:54 am 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
GOPGirl,

You are really to be commended for your accomplishments! I'm very happy for you and the results you're getting in your taper/jump. Being the father of grown boys (men now), I certainly know some of the challenges facing you raising teen boys. Take comfort in the fact that by the time they're 20 or 21 they become human again. :D

Just keep in mind if you're ever tempted, that Suboxone is a far better choice than relapse.

Keep on achieving great things!

--Morphing


Top
 Profile  
 
 Post subject: Re: Hi there!
PostPosted: Sun Mar 29, 2015 10:08 am 
Offline
Average Poster
Average Poster

Joined: Fri Mar 27, 2015 1:47 pm
Posts: 7
Thank you for your reply. My boys are an inspiration to me. Now if they would stop fighting with each other that would be awesome.

As for how day seven is I woke up feeling very anxious so I took 1/2 clonidine and now feel better. I am so happy I have honestly cried that I did this. This accomplishment has given me strength.

I think today calls for a long run.

I will check back in and to everyone out there may God bless you in whatever you do.


Top
 Profile  
 
 Post subject: Re: Hi there!
PostPosted: Tue Mar 31, 2015 10:31 am 
Offline
Average Poster
Average Poster

Joined: Fri Mar 27, 2015 1:47 pm
Posts: 7
Day 7 and 8 were the worst. The feeling like my heart is going to beat out of my chest is the worst. I just knew my heart rate was over 100 at rest last night but it was only about 50 bpm. I guess that's average for me but I would of sworn I was going into cardiac arrest. The only thing that helps is clonidine. I guess this will pass eventually. I have a suboxone strip in my bag and tell myself if it gets too bad I can take it. I just hope the days get better not worse. My anxiety seems to be full force for the past 2 days. I pray today will be better. If anyone that has quit could tell me how long the anxious feeling last I would appreciate it. It's like I feel I could run a marathon but don't have the strength to.
Thanks!


Top
 Profile  
 
 Post subject: Re: Hi there!
PostPosted: Wed Apr 01, 2015 1:28 pm 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Clonidine is great and helps a lot with several of the symptom. If you use it regularly for a while you need to be sure to taper off of it and not just abruptly stop. It can cause "rebound hypertension" if you don't taper it.


Top
 Profile  
 
 Post subject: Re: Hi there!
PostPosted: Wed Apr 01, 2015 10:43 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Mon Mar 02, 2015 1:41 am
Posts: 32
Location: Seattle
Hi Gopgirl,
You sound like your too darn busy to go through withdrawal! My hats off to you, you sound like a very hard working woman. There are a lot of peeps that discuss what they are going through when getting of the subs. Take a look around the stopping suboxone section and the buph in the review mirror. It seems like the anxiety hits at day 8 and 9 for most. Best of luck to you!
~Sherah


Top
 Profile  
 
 Post subject: Re: Hi there!
PostPosted: Thu Apr 02, 2015 7:13 am 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Just checking back to see if the anxiety has subsided any, and to let you know we're thinking about you. Sherah was right, you are too busy to have to worry about withdrawal.

I hope you're over the hump and that maybe this weekend you can relax and rest a little.


Top
 Profile  
 
   
 Post subject: Re: Hi there!
PostPosted: Thu Apr 02, 2015 7:19 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Hi Gopgirl

I have read that days 7-9 are the worse then things slowly start getting better. How are you doing today? Did the anxiety lessen?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group